# SDR GTIA2017022201800

- Difficulty date: February 22, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N638NK
- Make and model: Airbus A320-232
- Aircraft time: 8,128 hours, 3,651 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Panel
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 20 ABC PSU O2 DROPPED IN FLIGHT. ( PASSENGER OXYGEN STORAGE PASSENGER OXYGEN MODULES ).PACKED O2 MASK ASSEMBLIES AT ROW 20 ABC IAW AMM 35-21-43. ALL CHECKS GOOD.
